# SDR WVER0720201500003

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 20,397 hours, 16,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670126004
- Part serial: 10260
- Condition: Not Reported
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT NR 1.   REPAIRED IAW REO 670-57-42-565 REV B, DATED 2015-06-24.
